English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Reactant subspaces and kinetics of chemical reaction networks

Arceo, C. P. P., Jose, E. C., Lao, A. R., & Mendoza, E. R. (2018). Reactant subspaces and kinetics of chemical reaction networks. Journal of Mathematical Chemistry, 56(2), 395-422. doi:10.1007/s10910-017-0809-x.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Arceo, Carlene Perpetua P.1, Author
Jose, Editha C.1, Author
Lao, Angelyn R.1, Author
Mendoza, Eduardo R.2, Author              
Affiliations:
1external, ou_persistent22              
2Oesterhelt, Dieter / Membrane Biochemistry, Max Planck Institute of Biochemistry, Max Planck Society, ou_1565164              

Content

show

Details

show
hide
Language(s):
 Dates: 2018-02
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: ISI: 000419943100004
DOI: 10.1007/s10910-017-0809-x
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Chemistry
  Other : J. Math. Chem.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Basel, Switzerland : Springer
Pages: - Volume / Issue: 56 (2) Sequence Number: - Start / End Page: 395 - 422 Identifier: ISSN: 0259-9791
CoNE: https://pure.mpg.de/cone/journals/resource/954925497050